# SDR DLM88090757

- Difficulty date: April 22, 2009
- Submitted: April 30, 2009
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 48,385 hours, 36,746 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Damaged
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FCF RT MLG RED UNSAFE LIGHT ILLUMINATED AT 30,000 DURING CLIMB.  PERFORMED QUICK REFERENCE HANDBOOK 14.8 PROCEDURE.  AFTER THIS PROCEDURE THEN HAD A GEAR DOOR OPEN LIGHT ILLUMINATED.  QUICK REFERENCE HANDBOOK 14.7.  EMERGENCY LANDING WAS DECLARED AND A SAFE LANDING WAS ACCOMPLISHED.  REMOVED AND REPLACED RT MLG DOOR AND PERFORMED ADJUSTMENTS AND OPS CHECKS PER DELTA OPN AND AMM.
